MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number RLT281212
Medical Device Problem Code Difficult or Delayed Activation (2577)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the manufacturing records verified that the lot involved in this event met all pre-release specifications.The gore® excluder® trunk-ipsilateral leg component rlt281212 remains implanted into the patient.Therefore, an engineering evaluation of the device could not be performed.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2018, this patient underwent endovascular treatment for an abdominal aortic aneurysm and was treated with gore® excluder® aaa endoprostheses.The contragate did not open fully during first stage deployment of a gore® excluder® trunk-ipsilateral leg component rlt281212.After a time intensive process of cannulating the contragate due to the reduction in diameter, the clinician advanced a 12 french gore® dry seal flex introducer sheath, to which the contragate visibly 'popped' open.Reportedly, all procedural steps were followed according to the instructions for use and the 18fr gore® dry seal flex introducer sheath was retracted approximately 25/30mm distally from the contragate marker on first stage deployment.The reason for the initially inhibited full deployment of the contragate was reportedly unknown and there was no calcification or tortuous anatomy that was thought to have contributed to this incident.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
A.Patient information: added 1.Patient identifier.
 
Additional Manufacturer Narrative
Initial reporter name and address: and phone #: corrected data.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key7831748
Report Number3007284313-2018-00245
Device Sequence Number13938149
Product Code MIH
UDI-Device Identifier00733132622481
UDI-Public00733132622481
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/14/2021
Device Catalogue NumberRLT281212
Device Lot Number17787601
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/03/2018
11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR